# SDR REXA2016062501157

- Difficulty date: June 25, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N329PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15329
- Aircraft time: 4,596 hours, 3,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY TRACK STRIP ON LT SIDE AT FORWARD GALLEY PULLED UP CLEANED AREA AND REATTACHED TRACK STRIP IAW AMM 33-51-01.  NO FURTHER DEFECTS NOTED.
